Reading: DRESS syndrome associated with sulfasalazine therapy

Download

A- A+
Alt. Display

Case Reports

DRESS syndrome associated with sulfasalazine therapy

Authors:

A. R. M. Misthaq,

Colombo South Teaching Hospital, Kalubowila, LK
X close

S. Pirasath ,

Colombo South Teaching Hospital, Kalubowila, LK
X close

A. G. H. Sugathapala

Colombo South Teaching Hospital, Kalubowila, LK
X close

Abstract

The Drug Reaction with Eosinophilia and Systemic Symptoms (DRESS) is a rare life threatening drug hypersensitivity reaction which include a skin rash, fever, lymphadenopathy, hematologic abnormalities and internal organ involvement. Here, we reported DRESS syndrome case in a 55 year old female patient following intake of sulfasalazine for her knee joint pain who was completely recovered with appropriate management.
How to Cite: Misthaq ARM, Pirasath S, Sugathapala AGH. DRESS syndrome associated with sulfasalazine therapy. Jaffna Medical Journal. 2019;31(2):46–7. DOI: http://doi.org/10.4038/jmj.v31i2.82
Published on 30 Dec 2019.
Peer Reviewed

Downloads

  • PDF (EN)

    comments powered by Disqus